# SDR SWAA2023062048269

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT ACB BEHIND WATER SERVICE PANEL BS918 RBL11 WL171.<[01] REMOVED SUPPORT ANGLE AT ACB BS 918 RBL 11 WL 171 IAW SRM 51-10-02-0G-0. NO ALLOWABLE DAMAGE; PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0.;[02] LOCATED AND DRILLED NEW SUPPORT ANGLE AT ACB BS 918 RBL 11 WL 171 IAW SRM 51-40-05-0G-0 AND DWG 147A7221; OK TO INSTALL;[03] OKAY TO INSTALL NEW ANGLE GIVEN.;[04] INSTALLED NEW SUPPORT ANGLE AT ACB BS 918 RBL 11 WL 171. IAW 737-700 SRM 51-40-02-0G-0; DWG 147A7221. REV: C.;[05] VERIFIED CORRECTIVE ACTIONS 2; 4; AND MEASUREMENT TABLE.
